2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2003 [rss]
2003
J. Arroyo, O. J. Garay, M. Barros. Closed free hyperelastic curves in the hyperbolic plane and Chen-Willmore rotational hypersurfaces Israel J. Math. 138 (2003) , 171–187. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. On smooth Cauchy hypersurfaces and Geroch's splitting theorem Comm. Math. Phys. 243 (2003) no. 3 , 461–470. MathScinet [bib] [doi]
D. Gámez, M. Pasadas, R. Pérez, C. Ruiz. Orbits in the hyperbolic plane Chapter in Seventh Zaragoza-Pau Conference on Applied Mathematics and Statistics (Spanish) (Jaca, 2001) Univ. Zaragoza, Zaragoza 27 (2003) , 297–305. MathScinet [bib]
M. Gutiérrez. Lorentz geometry technique in nonimaging optics Discrete Contin. Dyn. Syst. (2003) no. suppl. , 386–392. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a non-complete Riemannian manifold Discrete Contin. Dyn. Syst. (2003) no. suppl. , 173–181. (Dynamical systems and differential equations (Wilmington, NC, 2002)) MathScinet [bib]
R. Bartolo, A. M. Candela, J. L. Flores, M. Sánchez. Geodesics in static Lorentzian manifolds with critical quadratic behavior Adv. Nonlinear Stud. 3 (2003) no. 4 , 471–494. MathScinet [bib]
J. G. Lee, J. D. Pérez, Y. J. Suh. On real hypersurfaces with $\eta$-parallel curvature tensor in complex space forms Acta Math. Hungar. 101 (2003) no. 1-2 , 1–12. MathScinet [bib] [doi]
M. Gutiérrez, F. J. Palomo, A. Romero. Erratum to: ``A Berger-Green type inequality for compact Lorentzian manifolds'' [Trans.\ Amer.\ Math.\ Soc.\ \bf 354 (2002), no.\ 11, 4505--4523; MR1926886 (2003h:53098)] Trans. Amer. Math. Soc. 355 (2003) no. 12 , 5119–5120. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. A quadratic Bolza-type problem in a Riemannian manifold J. Differential Equations 193 (2003) no. 1 , 196–211. MathScinet [bib] [doi]
J. L. Flores, M. Sánchez. Causality and conjugate points in general plane waves Classical Quantum Gravity 20 (2003) no. 11 , 2275–2291. MathScinet [bib] [doi]
J. A. Aledo, A. Romero. Compact spacelike surfaces in the 3-dimensional de Sitter space with non-degenerate second fundamental form Differential Geom. Appl. 19 (2003) no. 1 , 97–111. MathScinet [bib] [doi]
M. Barros. A geometric algorithm to construct new solitons in the $\rm O(3)$ nonlinear sigma model Phys. Lett. B 553 (2003) no. 3-4 , 325–331. MathScinet [bib] [doi]
M. Ortega, J. D. Pérez, Y. J. Suh. Real hypersurfaces in quaternionic projective spaces with commuting tangent Jacobi operators Glasg. Math. J. 45 (2003) no. 1 , 79–89. MathScinet [bib] [doi]
A. M. Candela, J. L. Flores, M. Sánchez. On general plane fronted waves. Geodesics Gen. Relativity Gravitation 35 (2003) no. 4 , 631–649. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Leibnizian, Galilean and Newtonian structures of space-time J. Math. Phys. 44 (2003) no. 3 , 1129–1149. MathScinet [bib] [doi]
Powered by bibtexbrowser